# SDR UIEA2011112700697

- Difficulty date: November 22, 2011
- Submitted: November 27, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 106,413 hours, 22,034 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND DAMAGE TO THE NR 3 ENGINE RT THRUST REVERSER TRANSLATING COWL EXTERNAL SKIN PUNCTURED (3 PLACES). THE DAMAGE IS LOCATED NEAR THE REVERSER BLOWOUT DOOR AT 6 O'CLOCK POSITION.
